# SDR C2XA97IA261

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: S5367800821602
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND STRINGER CLIP AT RT STRINGER NR 15 FORWARD OF FRAME NR 40 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE STRINGER CLIP IAW ATR42 SRM 51-25-02 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  17,309.2 HOURS.  TC:  21,554.  (X)
